A unified approach to the monotone integral-based premium principles under the CPT theory

Časopis: Fuzzy Sets and Systems

Volume 398

ISSN: 0165-0114

DOI: 10.1016/j.fss.2020.02.006

Stranice: 78-97

Link: https://pdf.sciencedirectassets.com/271522/AIP/1-s2.0-S016501142030052X/main.pdf?X-Amz-Security-Token=IQoJb3JpZ2luX2VjEJn%2F%2F%2F%2F%2F%2F%

We consider the relationship between different types of monotone integral-based premium principles. As a common frame for the CPT premium principle and the mean premium principle, the CPT-like integral-based premium principle is introduced and characterized. The Jensen-type inequalities for the Choquet integral and the CPT-like premium principle on the class of non-negative risks are proven. We establish conditions under which the Jensen-Steffensen-type inequalities for the CPT premium principle and the CPT-like premium principle hold for risks with finite range.
Ključne reči: Fuzzy measure; Premium principle; Choquet integral; CPT-like premium principle; Jensen-Steffensen-type inequality